# SDR AALA202203305739

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 34,808 hours, 4,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 5L ENTRY DOOR NOISY. POSSIBLY LEAKING. FOUND GIRT MATERIAL LOOSE. RESTOWED GIRT MATERIAL PER AMM 25-66-01.
